# SDR UALA2011070503282

- Difficulty date: July 2, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 47,798 hours, 19,034 cycles
- Engine: Iae V2522A5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: S182350205
- Part serial: 72
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ELT FOAM DAMAGED AND TORN.  NIS DENVER. DF REF MEL2560.  REPLACED AFT CABIN TRANSMITTER EMERGENCY LOCATOR ELT PER AMM.
